Free Access
Volume 26, 2020
Article Number 37
Number of page(s) 23
Published online 25 June 2020
  1. D. Affane and D.L. Azzam, Almost convex valued perturbation to time optimal control sweeping processes. ESAIM: COCV 23 (2017) 1–12. [CrossRef] [EDP Sciences] [Google Scholar]
  2. A. Auslender and J. Mechler, Second order viability problems for differential inclusions. J. Math. Anal. Appl. 181 (1994) 205–218. [Google Scholar]
  3. A. Auslender and M. Teboulle, Asymptotic Cones and Functions in Optimization and Variational Inequalities. Springer Monographs in Mathematics. Springer, Berlin (2003). [Google Scholar]
  4. D.L. Azzam, A. Makhlouf and L. Thibault, Existence and relaxation theorem for a second order differential inclusion. Numer. Funct. Anal. Optim. 31 (2010) 1103–1119. [Google Scholar]
  5. M.H.A. Biswas and M.R. Pinho, A maximum principle for optimal control problems with state and mixed constraints. ESAIM: COCV 21 (2015) 939–957. [CrossRef] [EDP Sciences] [Google Scholar]
  6. L. Bourdin and E. Trélat, Pontryagin Maximum Principle for finite dimensional nonlinear optimal control problems on time scales. SIAM J. Control Optim. 51 (2013) 3781–3813. [Google Scholar]
  7. A. Bressan and Tao Wang, Equivalent formulation and numerical analysis of a fire confinement problem. ESAIM: COCV 16 (2010) 974–1001. [CrossRef] [EDP Sciences] [Google Scholar]
  8. P. Cannarsa, H. Frankowska and T. Scarinci, Sensitivity relations for the Mayer problem with differential inclusions. ESAIM: COCV 21 (2015) 789–814. [CrossRef] [EDP Sciences] [Google Scholar]
  9. F.H. Clarke, Optimization and Nonsmooth Analysis. John Wiley and Sons Inc., New York (1983). [Google Scholar]
  10. T. Donchev and M. Quincampoix, Nonemptiness of viability kernels for infinite-dimensional differential inclusions. Appl. Math. Lett. 16 (2003) 1195–1199. [Google Scholar]
  11. R. Hilscher and V. Zeidan, Discrete optimal control: second order optimality conditions. J. Differ. Equ. Appl. 8 (2002) 875–896. [CrossRef] [Google Scholar]
  12. A.D. Ioffe and V. Tikhomirov, Theory of Extremal Problems. Nauka, Moscow (1974); English translation, North-Holland, Amsterdam (1978). [Google Scholar]
  13. P.D. Loewen and R.T. Rockafellar, Optimal control of unbounded differential inclusions. SIAM J. Control Optim. 32 (1994) 442–470. [Google Scholar]
  14. V. Lupulescu, Viable solutions for second order nonconvex functional differential inclusions. Electron. J. Differ. Equ. 2005 (2005) 1–11. [Google Scholar]
  15. E.N. Mahmudov, On duality in problems of optimal control described by convex differential inclusions of Goursat-Darboux type. J. Math. Anal. Appl. 307 (2005) 628–640. [Google Scholar]
  16. E.N. Mahmudov, Locally adjoint mappings and optimization of the first boundary value problem for hyperbolic type discrete and differential inclusions. J. Nonlinear Anal. 67 (2007) 2966–2981. [CrossRef] [Google Scholar]
  17. E.N. Mahmudov, Approximation and Optimization of Discrete and Differential Inclusions. Elsevier, Boston, USA (2011). [Google Scholar]
  18. E.N. Mahmudov, Approximation and Optimization of Higher order discrete and differential inclusions. Nonlinear Differ. Equ. Appl. (NoDEA) 21 (2014) 1–26. [CrossRef] [Google Scholar]
  19. E.N. Mahmudov, Mathematical programming and polyhedral optimization of second order discrete and differential inclusions. Pac. J. Optim. 11 (2015) 495–525. [Google Scholar]
  20. E.N. Mahmudov, Free time optimization of higher order differential inclusions with endpoint constraints. Appl. Anal. 97 (2017) 2071–2084. [Google Scholar]
  21. E.N. Mahmudov, Optimization of second order differential inclusions with Boundary value conditions. J. Nonlinear Convex Anal. (JNCA) 18 (2017) 1653–1664. [Google Scholar]
  22. E.N. Mahmudov, Convex optimization of second order discrete and differential inclusions with inequality constraints. J. Convex Anal. 25 (2018) 1–26. [Google Scholar]
  23. E.N. Mahmudov, Optimization of Mayer problem with Sturm-Liouville type differential inclusions. J. Optim. Theory Appl. 177 (2018) 345–375. [Google Scholar]
  24. E.N. Mahmudov, Free time optimization of second-order differential inclusions with endpoint constraints. J. Dyn. Control Syst. 24 (2018) 129–143. [Google Scholar]
  25. L. Marco and J.A. Murillo, Lyapunov functions for second order differential inclusions: a viability approach. J. Math. Anal. Appl. 262 (2001) 339–354. [Google Scholar]
  26. B.S. Mordukhovich and L. Wang, Optimal control of delay systems with differential and algebraic dynamic constraints. ESAIM: COCV 11 (2005) 285–309. [CrossRef] [EDP Sciences] [Google Scholar]
  27. B.S. Mordukhovich, Optimal control of semilinear unbounded evolution inclusions with functional constraints. J. Optim Theory Appl. 167 (2015) 821–841. [Google Scholar]
  28. M.R. Pinho, M.M. Ferreira and F. Fontes, Unmaximized inclusion necessary conditions for nonconvex constrained optimal control problems. ESAIM: COCV 11 (2005) 614–632. [CrossRef] [EDP Sciences] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.